| Model Number |
10005 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported going to their doctor for assistance with removal of a disposable flex disc.The disc had been inserted for approximately 36 hours at the time of the assisted removal.The customer indicated that this was their first time using the product and they were unable to remove it themselves.They stated that the doctor completed removal without the use of any tools and the customer was not prescribed any medication.The customer further reported that the doctor states that the customer's pelvic bone made removal of the product difficult.The submission of this report is not an admission by the company that the use of the device in questions caused or contributed to the customer event.